MathSciNet Relay Station
MathSciNet bibliographic data
MR2229998 92D25 (35K57 35R20)
Li, Wan-Tong; Lin, Guo; Ruan, Shigui Existence of travelling wave solutions in delayed reaction-diffusion systems with applications to diffusion-competition systems. Nonlinearity 19 (2006), no. 6, 1253–1273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement